# SDR CALA2013091091182

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 65,965 hours, 24,489 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 21ABC OVERWING DOOR LOWER EMERGENCY EXIT LIGHT BROKEN.  REPLACED OVERWING DOOR LOWER EMERGENCY LIGHT AT SEAT ROW 21 ABC IAW A319-A320 AMM, OPERATIONS CHECKED OKAY.
